Previous |  Up |  Next


Title: An application of modular spaces to integral equations (English)
Author: Musielak, J.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part B: Contributed Papers
Issue: 1976
Pages: 311-318
Category: math
MSC: 45G10
MSC: 45H05
MSC: 46A30
MSC: 46E30
idZBL: Zbl 0372.46030
idMR: MR0500011
Date available: 2009-02-12T09:14:12Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-2_66.pdf 617.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo